# SDR RRXA991216

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSEALAGE, CABIN FLOOR TRACK AT STA 1000, BETWEEN BL 45 LEFT AND 49 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW TRACK SECTION AND SPLICE REPAIRS IAW DC8 SRM 53-3-2 FIG 14.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM)..
